Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A basis for number theory in finite classes


Author: W. V. Quine
Journal: Bull. Amer. Math. Soc. 67 (1961), 391-392
DOI: https://doi.org/10.1090/S0002-9904-1961-10633-2
MathSciNet review: 0126382
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Hao Wang, A new theory of element and number, J. Symb. Logic vol. 13 (1948) pp. 129-137. MR 26978


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10633-2

American Mathematical Society